Skip to main content
×
Home
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 4
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Hess, Kathryn and Levi, Ran 2007. An algebraic model for the loop space homology of a homotopy fiber. Algebraic & Geometric Topology, Vol. 7, Issue. 4, p. 1699.


    Davis, Donald M. and Mahowald, Mark 1990. v 1-Periodicity in the unstable adams spectral sequence. Mathematische Zeitschrift, Vol. 204, Issue. 1, p. 319.


    1986.


    Miller, Haynes R. 1981. On relations between Adams spectral sequences, with an application to the stable homotopy of a moore space. Journal of Pure and Applied Algebra, Vol. 20, Issue. 3, p. 287.


    ×
  • Mathematical Proceedings of the Cambridge Philosophical Society, Volume 84, Issue 1
  • July 1978, pp. 73-84

A localization theorem in homological algebra

  • Haynes R. Miller (a1)
  • DOI: http://dx.doi.org/10.1017/S0305004100054906
  • Published online: 24 October 2008
Abstract

In (1), J. F. Adams showed that for p odd, the Adams E2-term for a sphere, , is zero for st ≤ (2p − 1)s − 1, while is the one-dimensional vector space generated by where corresponds to the Bockstein.

Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

(3)D. W. Anderson and D. W. Davis A vanishing theorem in homological algebra. Comment Math. Helv. 48 (1973), 318327.

(4)A. K. Bousfield and E. B. Curtis A spectral sequence for the homotopy of nice spaces. Trans. Amer. Math. Soc. 151 (1970), 457479.

(7)S. Eilenberg and J. C. Moore Homology and fibrations. I. Coalgebras, cotensor product and its derived functors. Comment Math. Helv. 40 (1966), 199236.

(8)D. Husemoller , J. C. Moore and J. Stasheff Differential homological algebra and homogeneous spaces. J. Pure and Appl. Alg. 5 (1974), 113185.

(9)M. Mahowald The order of the image of the J-homomorphism. Bull. Amer. Math. Soc. 76 1970, 13101313.

(10)W. S. Massey and F. P. Peterson The cohomology structure of certain fibre spaces: I. Topology 4 (1965), 4765.

(11)H. R. Miller and D. C. Ravenel Morava stabilizer algebras and the localization of Novikov's E2-term. Duke J. Math. 44 (1977), 433447.

(12)H. R. Miller , D. C. Ravenel and W. S. Wilson Periodic phenomena in the Adams-Novikov spectral sequence. Ann. of Math. 106 (1977), 469516.

(13)J. Milnor and J. C. Moore On the structure of Hopf algebras. Ann. of Math. 81 (1965), 211264.

(15)S. P. Novikov The methods of algebraic topology from the viewpoint of cobordism theory. Math. USSR Izvestija 1 (1967), 827913.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Mathematical Proceedings of the Cambridge Philosophical Society
  • ISSN: 0305-0041
  • EISSN: 1469-8064
  • URL: /core/journals/mathematical-proceedings-of-the-cambridge-philosophical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×